Dr Chun Wah LI (李鎮華)

PhD – The University of Maryland, USA

Associate Professor

Dr Chun Wah LI

Contact Information

Office: Y6521 Academic 1
Phone: +852 3442-8661
Fax: +852 3442-0250
Email: macwli@cityu.edu.hk

Research Interests

  • Stochastic Differential Equations

Dr Chun Wah Li's research interests include stochastic analysis, Lyapunov exponents, ergodicity of stochastic jump-diffusions, scientific computation of stochastic differential equations with jumps.

Publications

  1. C. W. LI, Z. DONG and R. SITU, Almost Sure Stability of Linear Stochastic Differential Equations with Jumps, Probab. Theory Relat. Fields, Vol. 123 , pp. 121–155, 2002.
  2. C. W. LI and Z. DONG, On Kernel Estimations and Invariant Measures of Stochastic Jump-diffusions, Dynamics of Continuous, Discrete and Impulsive Systems, Series A, Vol. 10, No. 1–3, pp. 373–387, 2003.
  3. C. W. LI, Lyapunov Exponents of Nonlinear Stochastic Differential Equations with Jumps, Stochastic Inequalities and their Applications, Progress in Probability, Vol. 56, pp. 339–351, Birkhaüser Verlag, Basel, 2003.